MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY STEERABLE DIAGNOSTIC CATHETER; ELECTRODE RECORDING CATHETER

ST. JUDE MEDICAL INQUIRY STEERABLE DIAGNOSTIC CATHETER; ELECTRODE RECORDING CATHETER
Model Number IBI-81404
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received the cause of the reported pericardial effusion was not determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
Related manufacturer reference # 3008452825-2020-00386, 2030404-2020-00056.During a pulmonary vein isolation procedure, a pericardial effusion was noted.After placing the coronary sinus and right ventricle catheters, cardioversion was conducted.Following cardioversion, the blood pressure was noted to be lower in the sinus rhythm and fluids were given.The pericardial space was then assessed which revealed a pericardial effusion.The blood pressure then rose to an acceptable level and the procedure was completed.An effusion remained post echocardiogram, however the patient was deemed stable and no further action was taken.

Brand Name
INQUIRY STEERABLE DIAGNOSTIC CATHETER
Common Device Name
ELECTRODE RECORDING CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10422208
Report Number3008452825-2020-00388
Device Sequence Number3094768
Product Code DRF
UDI-Device Identifier05414734304146
UDI-Public05414734304146
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberIBI-81404
Device Catalogue NumberIBI-81404
Device Lot Number7408805
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight131